Previous |  Up |  Next


Title: Fixed and coincidence points of hybrid mappings (English)
Author: Pathak, H. K.
Author: Khan, M. S.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 38
Issue: 3
Year: 2002
Pages: 201-208
Summary lang: English
Category: math
Summary: The purpose of this note is to provide a substantial improvement and appreciable generalizations of recent results of Beg and Azam; Pathak, Kang and Cho; Shiau, Tan and Wong; Singh and Mishra. (English)
Keyword: coincidence point
Keyword: fixed point
Keyword: hybrid fixed points
Keyword: weak compatibility
Keyword: multi-valued mappings
Keyword: asymptotically regular sequence
MSC: 47H10
MSC: 54C60
MSC: 54H25
idZBL: Zbl 1068.47073
idMR: MR1921591
Date available: 2008-06-06T22:30:26Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Beg, I. and Azam, A.: Fixed point theorems for Kannan mappings.Indian J. Pure and Appl. Math. 17 (11) (1986), 1270–1275. MR 0868963
Reference: [2] Beg, I. and Azam, A.: Fixed points of asymptotically regular multivalued mappings.J. Austral. Math. Soc. (Series A) 50 (1992), 313–326. MR 1187851
Reference: [3] Conley, H. W.: Some hybrid fixed point theorems related to optimization.J. Math. Anal. Appl. 120 (2) (1986), 528–532. MR 0864769
Reference: [4] Das, K. M. and Naik, K. V.: Common fixed point theorems for commuting maps on a metric space.Proc. Amer. Math. Soc. 77 (1979), 369–373. MR 0545598
Reference: [5] Pathak, H. K.: Fixed point theorem for weak compatible multi-valued and single-valued mappings.Acta Math. Hungar. 67 (1-2) (1995), 69–78. MR 1316710
Reference: [6] Pathak, H. K., Kang, S. M. and Cho, Y. J.: Coincidence and fixed point theorems for nonlinear hybrid generalized contractions.Czechoslovak Math. J. 48 (123) (1998), 341–357. MR 1624260
Reference: [7] Nadler, S. B., Jr.: Multi-valued contraction mappings.Pacific J. Math. 20 (1989), 475–488. Zbl 0211.26001, MR 0254828
Reference: [8] Nadler, S. B., Jr.: Hyperspaces of sets.Marcel Dekker, NY, 1978. Zbl 1125.54001, MR 0500811
Reference: [9] Shiau, C., Tan, K. K. and Wong, C. S.: A class of quasi-nonexpansive multi-valued maps.Canad. Math. Bull. 18 (1975), 707–714. MR 0407667
Reference: [10] Singh, S. L. and Mishra, S. N.: Some remarks on concidencees and fixed points.C. R. Math. Rep. Acad. Sci. Canad. 18 (2-3) (1996), 66–70. MR 1411279
Reference: [11] Devaney, R. L.: A first course in chaotic dynamical systems: Theory and experiment.Addison-Wesley 1992. Zbl 0768.58001, MR 1202237


Files Size Format View
ArchMathRetro_038-2002-3_4.pdf 318.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo